# SDR QXEA0001527

- Difficulty date: June 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- A .25 INCH CRACK IN SKIN ACROSS RIVET BETWEEN FRAMES 19976 AND 20077 AND BETWEEN STRINGERS 36 AND 37.  REPAIRED IAW HORIZON AIR EA 4-53-1202.
